# SDR CA060425008

- Difficulty date: April 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Mrchti S20522R
- Engine: Pwa JT15*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING TAXI, THE ENGINE WAS FOUND NOT TO RESPOND TO THROTTLE INPUT AND SUBSEQUENTLY EXPERIENCED AN UNCOMMANDED POWER REDUCTION.  THE ENGINE WAS SHUT DOWN.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
